# SDR CA020226001

- Difficulty date: February 2, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 9,195 hours
- Engine: Lyc T5313B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Cover
- Part number: 114018201
- Condition: Cracked
- Location: Exhaust Difuser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY INSPECTOIN, DAMAGE TO THE M/R BLADE WAS NOTICED.  INSPECTION OF THE AIRCRAFT REVEALED THAT THE COVER, EXHAUST DIFFUSER, HELD BY A SPEC.  BOLT  AND TABWASHER ON THE COVER, TURB., REAR  WAS MISSING. THE BOLT & TABWASHER WHERE STILL IN PLACE ON THE REAR TURB. COVER. IT SEEMS THAT THE EXHAUST DIFFUSER COVER HAD DISINTEGRATED AND ONE PIECE, APPROX 1 INCH LONG AND .250 INCH  WIDE (APPROX 1.0 GR.) WAS SENT THROUGH THE ROTOR DISC FROM THE TAILROTOR, CAUSING THE MAIN ROTOR BALDE DAMAGE. BLADE CHANGE AND SPEC. INSPECTION AS PER MAINTENANCE MANUAL WILL BE CARRIED OUT.
